# SDR SWAA2022090643513

- Difficulty date: August 18, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 44,498 hours, 26,975 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H VAPOR BARRIER DOUBLER CRACKED STA 663.75 BETWEEN RBL 5 AND RBL 30. / [01] FABRICATED R/H VAPOR BARRIER DOUBLER P/N 111A1511-28 PER DRAWING #111A1511 SHEET 25; MATERIAL USED 2024-0 .040' PO# 1679582.;[02] CORRECTING STEP1: CUT; DRILLED AND JUGGLED NEW R/H VAPOR BARRIER DOUBLER P/N 111A1511-28 (PENDING FINISH AND A FEW HOLES) PER DRAWING #111A1511 SHEET 25; MATERIAL USED 2024-0 .040' PO# 1679582.;[03] VERIFIED STEP #1 AND #2.;[04] COMPLETED FABRICATION OF NEW R/H VAPOR BARRIER DOUBLER P/N 111A1511-28 PER DRAWING #111A1511 SHEET 25; MATERIAL USED 2024-0 .040' PO# 1679582.;[05] HEAT TREATED DUBLER AT R/H VAPOR BARRIER STA 663.75 BETWEEN RBL 5 AND RBL 30 FROM 2024-0.040' TO 2024-T42 .040' CONDITION PER BOEING BAC5602;[06] VERIFIED STEPS #4 AND STEP #5. OK TO APPLY ALODINE AND PRIMER TO RH DOUBLER VAPOR BARRIER.;[07] TREATED AND PRIMED R/K VAPOR BARRIER DOUBLER AS PER REF AMM 51-21-41-370-801 AND AMM 51-21-72-370-804. DOUBLER WILL BE INSTALLED IN ITEM # TTG8Q00E6A92;[08] VERIFIED STEP 7.
